The University of Southampton
University of Southampton Institutional Repository

A parametrization approach to infinite-dimensional balanced systems and their approximation

A parametrization approach to infinite-dimensional balanced systems and their approximation
A parametrization approach to infinite-dimensional balanced systems and their approximation

The problem of generalizing the concept of balanced realizations to infinitedimensional continuous-time systems is considered. The approach taken is based on the generalization of a parametrization of finite dimensional balanced realizations. Using semigroup theory an existence theorem and approximation results are derived.

0265-0754
263-280
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36
Ober, Raimund J.
31f4d47f-fb49-44f5-8ff6-87fc4aff3d36

Ober, Raimund J. (1987) A parametrization approach to infinite-dimensional balanced systems and their approximation. IMA Journal of Mathematical Control and Information, 4 (4), 263-280. (doi:10.1093/imamci/4.4.263).

Record type: Article

Abstract

The problem of generalizing the concept of balanced realizations to infinitedimensional continuous-time systems is considered. The approach taken is based on the generalization of a parametrization of finite dimensional balanced realizations. Using semigroup theory an existence theorem and approximation results are derived.

Full text not available from this repository.

More information

Published date: 1987

Identifiers

Local EPrints ID: 424989
URI: https://eprints.soton.ac.uk/id/eprint/424989
ISSN: 0265-0754
PURE UUID: 5aef7409-ddc1-42de-96a7-169adf795e2d
ORCID for Raimund J. Ober: ORCID iD orcid.org/0000-0002-1290-7430

Catalogue record

Date deposited: 09 Oct 2018 16:30
Last modified: 14 Mar 2019 01:21

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×